Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I have a swelling in my neck. I have completed the treatment of TB.

hi doctor .......m a female 27yrs old.......i am TB patient from bhutan....previously i got a swelling at my left neck and i did biopsy...the result was TB.i took medicine fro 8 months........after 4 months again i got a pain n there is a swelling .i did fnac and doctor said trhere is a pus inside.......again they said my tb is not cured and am still on a medication...........when i took medicine i felt that my swelling is reducing in size.......i guess pus must be drying up...........but after taking medication for 2 months again i feel my swelling is increasing in m worried wht could be the cause of swelling this node..........its soft to touch
Asked On : Fri, 15 Apr 2011
Answers:  2 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
im TB patient too..after i take medicine i still fell pain my leg and hand..sometimes fell weakness..i have heart dieases and hepatitis b too..i think problem is from my heart dieases or b virus ??but my blood work is still fine for heart and B virus.... do u have another dieases?? the doctor said my TB drugs is bad for my liver.i have to check for liver next week again..
Answered: Fri, 15 Apr 2011
General & Family Physician Dr. Vaishali Hebbar's  Response
Hello there.
Welcome to healthcare magic forum..
I think you have developed resistance against the common tb medications Thats why you are having increase in the size of swelling despite treatment.. You need to discuss with your doctor about the second line of medications available for treatment of tb...
Hope this helps.
Get well soon..
Take care..
Answered: Fri, 15 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor